Alert archive / Florida / Tornado Warnings in 2004
Tornado Warning 16, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Aug 12, 2004, 4:24 PM EDT for Nassau County, Florida. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 12, 2004, 4:24 PM EDT (20:24 UTC)
- Expired
- Aug 12, 2004, 4:45 PM EDT
- In force
- 21 min
- Issued by
- NWS Jacksonville, FL
- Area
- Whole counties
County Nassau County, FL
The radar
The Jacksonville radar (KJAX), 16 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 1:50 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 877 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KJAX 122024 TORJAX FLC089-122045- BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 422 PM EDT THU AUG 12 2004 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * TORNADO WARNING FOR... NASSAU COUNTY IN NORTHEAST FLORIDA * UNTIL 445 PM EDT * AT 418 PM EDT EMERGENCY MANAGEMENT REPORTED A TORNADO 7 MILES SOUTHWEST OF AMELIA CITY...OR ABOUT 8 MILES NORTHWEST OF TALBOT ISLAND...MOVING NORTHEAST AT 25 MPH. * SOME LOCATIONS NEAR THE PATH OF THE STORM THROUGH 445 PM EDT... YULEE... AMELIA CITY... FERNANDINA BEACH... THIS IS A EXTREMELY DANGEROUS AND POTENTIALLY DEADLY TORNADO. EVACUATE MOBILE HOMES AND GO TO A STURDY BUILDING. MOVE TO A PLACE OF SAFETY...AWAY FROM WINDOWS...IN AN INTERIOR ROOM ON THE LOWEST FLOOR. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 2438 8627 $$ HESS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Aug 12, 2:50 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Aug 12, 2:50 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT THU AUG 12 2004
.SHORT TERM...MAIN CONCERN FOR THE PERIOD IS HEAVY RAINS EXPECTED
FROM THE TROPICAL CYCLONES WITH SECOND CONCERN BEING THE WIND
EFFECTS FROM CHARLEY...WHICH DEPENDS ON FINAL TRACK AND INTENSITY.
HAVE ISSUED A FLOOD WATCH FOR ALL COUNTIES THROUGH 6 AM WHICH WILL
LIKELY BE EXTENDED FOR SOME AREAS UNTIL CHARLEY EXITS THE REGION. WE
WILL DELAY ISSUANCE OF THE AFTERNOON MARINE AND ZONE FORECASTS IN
ORDER TO INCLUDE MOST UP-TO-DATE INFORMATION ON HRCN CHARLEY.
A COLD FRONT CURRENTLY STRETCHES THROUGH NORTH GA TO SE MS. A UPPER
TROUGH WILL CONTINUE TO DIG INTO THE GULF OF MEXICO TONIGHT PUSHING
THE FRONT TOWARD THE REGION. ALSO TROPICAL STORM BONNIE WILL MERGE
WITH THE FRONT AS IT MOVES NORTHEASTWARD. PREVIOUS POPS WERE GOOD
AND ONLY TWEAKED A LITTLE BIT. POPS ON FRIDAY/FRIDAY NIGHT ARE
CATEGORICAL FOR SRN AND ERN SECTIONS...TAPERING TO 60% IN NW. AFTER
MIDNIGHT DRIER AIR WILL FILTER INTO WEST AND SOUTH SECTIONS. POPS
REMAIN 40-60% ON SATURDAY WITH FRONTAL BOUNDARY ACROSS REGION...AND
TAD LOWER ON SUNDAY. TEMPS WILL ONLY REACH MID 80S FRI/SAT DUE TO
CLOUDS AND PRECIP.
.LONG TERM...HAVE MADE NO SIGNIFICANT CHANGES FOR EARLY NEXT WEEK. AN
OLD BOUNDARY WILL LINGER AND AFTN/EVNG CONVECTION WILL REIGN.
&&
.MARINE...ADVISORY CONDITIONS TONIGHT TAPERING OFF IN THE MORNING
THEN INCREASING AGAIN FRIDAY EVENING WITH APPROACH OF HRCN CHARLEY.
CONDITIONS WILL SETTLE DOWN BELOW SCA SATURDAY NIGHT/SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 71 85 68 86 / 70 70 60 50
SSI 75 85 74 84 / 60 80 80 70
JAX 73 86 72 86 / 60 80 90 60
SGJ 75 86 74 86 / 50 80 90 60
GNV 73 85 70 87 / 40 80 90 60
OCF 73 86 71 87 / 40 80 90 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH 6 AM.
WIND ADVISORY FLZ020>022-035-GAZ150 THIS AFTERNOON
AND EVENING.
SCA FERNANDINA BEACH TO FLAGLER BEACH OUT 60 NM.
GA...FLOOD WATCH THROUGH 6 AM.
WIND ADVISORY GAZ132>135-149 THIS AFTERNOON AND EVENING.
SCA ALTAMAHA SOUND TO FERNANDINA BEACH OUT 60 NM.
&&
TRABERT/ENYEDIHazardous weather outlook, Aug 12, 2:30 PM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT THU AUG 12 2004 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-130100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 230 PM EDT THU AUG 12 2004 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...TORNADO WATCH UNTIL 9 PM FOR ENTIRE AREA... ...FLOOD WATCH UNTIL 6 AM SATURDAY FOR ENTIRE AREA... ...WIND ADVISORY THIS AFTERNOON AND EVENING FOR PORTIONS OF INTERIOR SOUTHEAST GEORGIA AND NORTHEAST FLORIDA... ...A MODERATE RISK OF RIP CURRENTS THIS AFTERNOON... TROPICAL STORM BONNIE HAS MOVED INLAND OVER THE FLORIDA PANHANDLE. THE INFLUX OF MOISTURE ON THE EAST SIDE OF BONNIE WILL MERGE WITH AN APPROACHING FRONTAL BOUNDARY ACROSS THE SOUTHEAST REGION. THE MERGE OF THESE TWO FEATURES WILL PRODUCE A PERIOD OF HEAVY RAINFALL ACROSS THE FORECAST AREA. IN ADDITION WINDY CONDITIONS WILL LIKELY DEVELOP ACROSS THE SUWANNEE RIVER VALLEY REGION OF NORTH FLORIDA AND PORTIONS OF INTERIOR SOUTHEAST GEORGIA AS BONNIE TRACKS NORTHEAST AND MOVES FURTHER INLAND. STRONG ROTATION WITHIN THE LOWER LEVELS OF THE ATMOSPHERE WILL RESULT IN STRONG TO POSSIBLY SEVERE THUNDERSTORMS WITH ISOLATED TORNADOES POSSIBLE. INCREASED SOUTHERLY WINDS WILL ENHANCE THE RIP CURRENT RISK. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ...DAMAGING WINDS POSSIBLE ACROSS PORTIONS OF THE AREA LATE FRIDAY AFTERNOON AND FRIDAY NIGHT... ...HIGH RISK OF RIP CURRENTS FRIDAY... HURRICANE CHARLEY IS FORECAST TO MOVE ASHORE THE WEST FLORIDA PENINSULA NEAR TAMPA BAY FRIDAY EVENING...WITH A GRADUAL WEAKENING AS IT TRACKS NORTHEAST ACROSS CENTRAL FLORIDA...REACHING NORTHEAST FLORIDA FRIDAY NIGHT. HURRICANE FORCE WINDS WILL BE POSSIBLE ACROSS PORTIONS OF NORTHEAST FLORIDA. CHARLEY IS THEN FORECAST TO ACCELERATE TOWARDS THE NORTHEAST AS IT TRACKS ACROSS THE COASTAL SOUTHEAST GEORGIA FRIDAY NIGHT. IT MUST BE REMEMBERED THAT ERRORS ASSOCIATED WITH THIS FORECAST CAN BE AS MUCH AS 300 MILES. WHILE THE STORMS LOCAL IMPACTS ARE UNCERTAIN AND WILL BE HIGHLY DEPENDANT UPON ITS EXACT TRACK...AT THIS TIME...IT WOULD BE PRUDENT FOR LOCAL INTERESTS OF NORTHEAST FLORIDA AND COASTAL SOUTHEAST GEORGIA TO TAKE REASONABLE PRECAUTIONS SHOULD WATCHES OR WARNINGS BECOME NECESSARY. SOME SUGGESTED ACTIONS... HEED THE ADVICE OF YOUR LOCAL EMERGENCY MANAGEMENT AGENCY. REVIEW YOUR FAMILYS HURRICANE PLAN. ENSURE YOUR HURRICANE KIT IS WELL STOCKED AND UP TO DATE. REVIEW THE WORKING CONDITION OF EMERGENCY EQUIPMENT...SUCH AS FLASHLIGHTS AND BATTERY POWERED RADIOS. MARINE INTERESTS MAY WISH TO TAKE PRECAUTIONS AT THIS TIME... ESPECIALLY IF YOU WILL BE AWAY FROM YOUR BOAT. AS THE STORM APPROACHES THE REGION...HIGH TIDES...HEAVY SURF...RIP CURRENTS AND LARGE BREAKERS AT INLETS MAY DEVELOP WELL AHEAD OF THE STORM. BEACH-FRONT INTERESTS SHOULD PLAN ON SECURING OBJECTS VULNERABLE TO SURF ACTION PRIOR TO THE HIGH SURF DEVELOPING. LOCAL AND MARINE INTERESTS ARE URGED TO MONITOR NOAA WEATHER RADIO AND LOCAL MEDIA ON THE PROGRESS OF THE STORM AND REMAIN ALERT FOR POSSIBLE WATCHES OR WARNINGS. STRONG EASTERLY WINDS DEVELOPING FRIDAY WILL RESULT IN A HIGH RISK OF RIP CURRENTS. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS REQUESTED. PLEASE RELAY ANY REPORTS OF SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE AND LOCAL COUNTY EMERGENCY MANAGEMENT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ECZ/MKT
In the hours before
Special weather statement, Aug 12, 2:43 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 243 PM EDT THU AUG 12 2004 FLZ020-GAZ162-121915- ECHOLS GA-HAMILTON FL- 243 PM EDT THU AUG 12 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR HAMILTON AND ECHOLS COUNTIES FOR STRONG THUNDERSTORM WINDS VALID UNTIL 315 PM EDT... AT 243 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES SOUTHEAST OF JENNINGS...MOVING NORTHEAST AT 50 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND STATENVILLE AND JENNINGS THROUGH 315 PM EDT. DANGEROUS CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Special weather statement, Aug 12, 2:55 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 255 PM EDT THU AUG 12 2004 FLZ032-037-121930- CLAY FL-PUTNAM FL- 255 PM EDT THU AUG 12 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLAY AND PUTNAM COUNTIES FOR STRONG THUNDERSTORM WINDS VALID UNTIL 330 PM EDT... AT 255 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES NORTHWEST OF INTERLACHEN...MOVING NORTHEAST AT 35 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PUTNAM HALL... MANNVILLE...INTERLACHEN...FLORAHOME...CARRAWAY...PENNEY FARMS...ASBURY LAKE AND GREEN COVE SPRINGS THROUGH 330 PM EDT. DANGEROUS CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Local storm report, Aug 12, 3:22 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
322 PM EDT THU AUG 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0250 PM TORNADO WORTHINGTON SPRINGS 29.93N 82.42W
08/12/2004 ALACHUA FL LAW ENFORCEMENT
DAMAGE UNKNOWN AT THIS TIME.
&&
PPSpecial weather statement, Aug 12, 3:33 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 333 PM EDT THU AUG 12 2004 FLZ025-032-033-122000- CLAY FL-DUVAL FL-ST. JOHNS FL- 333 PM EDT THU AUG 12 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLAY...ST. JOHNS AND DUVAL COUNTIES FOR STRONG THUNDERSTORM WINDS VALID UNTIL 400 PM EDT... AT 333 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF SWITZERLAND...OR ABOUT 8 MILES SOUTHWEST OF FRUIT COVE...MOVING NORTHEAST AT 35 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SWITZERLAND...FRUIT COVE...MANDARIN...BAYARD... UNF...SAN PABLO...PONTE VEDRA BEACH AND PALM VALLEY THROUGH 400 PM EDT. DANGEROUS CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Special weather statement, Aug 12, 3:46 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 346 PM EDT THU AUG 12 2004 FLZ025-122015- DUVAL FL- 346 PM EDT THU AUG 12 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR DUVAL COUNTY FOR STRONG THUNDERSTORM WINDS VALID UNTIL 415 PM EDT... AT 346 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES WEST OF NORMANDY... OR ABOUT 10 MILES WEST OF DOWNTOWN JACKSONVILLE...MOVING NORTHEAST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NORMANDY...JACKSONVILLE HEIGHTS...SAN MARCO...RIVERSIDE... DOWNTOWN JACKSONVILLE...TALLYRAND...JACKSONVILLE INTERNATIONAL AND ARLINGTON THROUGH 415 PM EDT. DANGEROUS CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Special weather statement, Aug 12, 3:52 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 352 PM EDT THU AUG 12 2004 FLZ025-033-122015- DUVAL FL-ST. JOHNS FL- 352 PM EDT THU AUG 12 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ST. JOHNS AND DUVAL COUNTIES FOR STRONG THUNDERSTORM WINDS VALID UNTIL 415 PM EDT... AT 352 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF DURBIN...OR ABOUT 5 MILES SOUTHEAST OF FRUIT COVE...MOVING NORTHEAST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BAYARD...DURBIN...PALM VALLEY...GUANA RIVER STATE PARK...SAWGRASS AND PONTE VEDRA BEACH THROUGH 415 PM EDT. DANGEROUS CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 2:33 PM EDT | Tornado Warning | JAX | Bradford, Union | 27 min |
| Aug 12, 3:03 PM EDT | Tornado Warning | JAX | Baker, Clay, Duval | 27 min |
| Aug 12, 3:13 PM EDT | Severe Thunderstorm Warning | JAX | Putnam | 47 min |
| Aug 12, 3:25 PM EDT | Special Marine Warning | JAX | 65 min | |
| Aug 12, 3:57 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 33 min |
| Aug 12, 4:01 PM EDT | Tornado Warning | JAX | Duval | 44 min |
| Aug 12, 4:05 PM EDT | Special Marine Warning | JAX | 85 min | |
| Aug 12, 4:47 PM EDT | Special Marine Warning | JAX | 88 min | |
| Aug 12, 5:42 PM EDT | Special Marine Warning | JAX | 63 min | |
| Aug 12, 5:55 PM EDT | Tornado Warning | JAX | Flagler | 35 min |
| Aug 12, 5:57 PM EDT | Special Marine Warning | JAX | 63 min | |
| Aug 12, 6:52 PM EDT | Special Marine Warning | JAX | 68 min | |
| Aug 12, 6:52 PM EDT | Special Marine Warning | JAX | 68 min |
Nearby
Tornado Warnings in Florida, 2004Every tornado warning in 2004Tornadoes in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.